Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marbar

When do side effects (dryness, etc) reach their maximum?

Recommended Posts

Hi all. I am 3 days shy of a full month since I started my treatment and I am wondering if the worst is yet to come in terms of side effects (mostly dry eyes, dry skin, redness)?

I did experience headaches, joint and muscle pain within my first week or so. That mostly went away and since then my skin has just been gradually getting more and more dry. For anyone curious, I'm on 70 mg/day and weigh around 150. From what I hear, that is on the higher end of the dose spectrum...

Will my side effects, particularly drying and redness, get worse as I get into my 2nd, 3rd and 4th (hopefully last) month of treatment?

What was the chronology of the severity of your side effects?

Link to comment
Share on other sites

For me my only side effects were dry skin. I think it was worst around the second month of treatment. I'm now 11 days from finishing my 4 month course and my face really isn't all that dry anymore. I think this has to do with the fact that my acne has calmed down. When I was breaking out I found my face got really dry around those spots but now...few pimples = little dryness. At least that's how it's worked for me.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×